Length distributions, weight-length relationships, and sex ratios at lengths for the billfishes in Taiwan waters
Authors: Wang, Sheng-Ping; Sun, Chi-Lu; Yeh, Su-Zan; Chiang, Wei-Chuan; Su, Nan-Jay; Chang, Yi-Jay; Liu, Chien-Hsian
Source: Bulletin of Marine Science, Volume 79, Number 3, November 2006, pp. 865-869(5)
Publisher: University of Miami - Rosenstiel School of Marine and Atmospheric Science
< return to abstract
Find citations for this article in Google Scholar
Google Scholar may have discovered additional citations for this article.